# SDR WX0A2014120172280

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 53,887 hours, 30,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUT ON RT SIDE OF ACFT BETWEEN LAVATORIES.  R & R LAMP ON RT SIDE OF ACFT BETWEEN AFT LAVATORY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
